# SDR SWIA200617499

- Difficulty date: December 23, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 16,204 hours, 22,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1861286
- Condition: Discharged
- Location: Cabin
- Part time: 6,543 hours, 8,379 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR CONSECUTIVE WHITE EMERGENCY LIGHTS ARE INOP ON LEFT SIDE.  REPLACED CENTER ELBP.  OPERATIONAL CHECKS GOOD IAW 3-50-00.
